Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 70, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2013, 11:21 PM CDT for Bexar County, Comal County, Guadalupe County, Texas. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2013, 11:21 PM CDT (04:21 UTC)
- Expired
- Apr 3, 2013, 12:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 24 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:24 PM CDT | HAIL 0.25 | 1 Ese Hill Country Vill, TX | |
| Apr 2, 11:30 PM CDT | HAIL 0.5 | 1 Nw Schertz, TX | |
| Apr 2, 11:30 PM CDT | HAIL 1 | 2 Nne Shavano Park, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1286 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
036 WUUS54 KEWX 030421 SVREWX TXC029-091-187-030515- /O.NEW.KEWX.SV.W.0070.130403T0421Z-130403T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1121 PM CDT TUE APR 2 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BEXAR COUNTY... SOUTHERN COMAL COUNTY... WESTERN GUADALUPE COUNTY... * UNTIL 1215 AM CDT. * AT 1116 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SHAVANO PARK...OR 10 MILES NORTH OF SAN ANTONIO... AND MOVING EAST AT 50 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE WINDCREST...LIVE OAK... SELMA...UNIVERSAL CITY...GARDEN RIDGE...SCHERTZ...CIBOLO...MARION AND NEW BRAUNFELS. THE CENTER OF THE STORM WILL MOVE EAST ALONG LOOP 1604. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2985 9805 2947 9808 2951 9858 2969 9859 TIME...MOT...LOC 0420Z 268DEG 41KT 2960 9848 $$
2 follow-up statements
485
WWUS54 KEWX 030439
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 PM CDT TUE APR 2 2013
TXC029-030448-
/O.CAN.KEWX.SV.W.0070.000000T0000Z-130403T0515Z/
BEXAR TX-
1139 PM CDT TUE APR 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BEXAR COUNTY IS
CANCELLED...
THE LARGE HAIL HAS MOVED EAST OF BEXAR COUNTY. HOWEVER WIND GUSTS UP
TO 40 MPH ARE CAN STILL BE EXPECTED FOR ANOTHER HOUR OR SO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2956 9823 2957 9829 2968 9836 2985 9805
2947 9808
TIME...MOT...LOC 0438Z 268DEG 41KT 2962 9825
$$
TXC091-187-030515-
/O.CON.KEWX.SV.W.0070.000000T0000Z-130403T0515Z/
GUADALUPE TX-COMAL TX-
1139 PM CDT TUE APR 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN COMAL AND WESTERN GUADALUPE COUNTIES...
AT 1135 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR GARDEN RIDGE...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE SOLMS...MARION...NEW
BRAUNFELS...GRUENE AND FREIHEIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2956 9823 2957 9829 2968 9836 2985 9805
2947 9808
TIME...MOT...LOC 0438Z 268DEG 41KT 2962 9825
$$326
WWUS54 KEWX 030452
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 PM CDT TUE APR 2 2013
TXC091-187-030502-
/O.CAN.KEWX.SV.W.0070.000000T0000Z-130403T0515Z/
GUADALUPE TX-COMAL TX-
1152 PM CDT TUE APR 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMAL AND WESTERN
GUADALUPE COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER...WIND GUSTS UP
TO 50 MPH ARE STILL POSSIBLE FOR THE NEXT HOUR OR SO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2956 9823 2957 9829 2968 9836 2985 9805
2947 9808
TIME...MOT...LOC 0452Z 268DEG 41KT 2962 9807
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:09 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 2, 11:09 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1109 PM CDT TUE APR 2 2013 .UPDATE... HAVE ALLOWED SEVERE THUNDERSTORM WATCH 79 TO EXPIRE. EXPECT WIND GUSTS TO 40 MPH AND SMALL HAIL MOST AREAS WITH A SQUALL LINE. EXCEPT SEVERE THUNDERSTORMS EXPECTED ACROSS ATASCOSA...DIMMIT AND FRIO COUNTIES FOR THE NEXT HOUR OR SO. AIRMASS WILL STABILIZE WITH THE PASSAGE OF THE SQUALL LINE AND HAVE GONE WITH SLIGHT CHANCE OF SHOWERS. COLD FRONT IS SURGING INTO THE HILL COUNTRY LATE THIS EVENING. HAVE SIGNIFICANTLY LOWERED TEMPERATURES FOR WEDNESDAY AS CLOUDS AND RAIN OVERRUN THE COLD AIRMASS TO NOT ALLOW FOR MUCH WARMING. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK. && .PREV DISCUSSION... /ISSUED 736 PM CDT TUE APR 2 2013/ UPDATE... MID LEVEL SHORT-WAVE MOVING EAST FROM THE BIG BEND WITH CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE SERRANIAS DEL BURRO. PARTLY CLOUDY SKIES THIS AFTERNOON ALLOWED TEMPERATURES TO WARM INTO THE LOWER 80S WITH DEWPOINTS IN THE MID 60S ACROSS THE SOUTHWESTERN PARTS OF THE SOUTH CENTRAL TEXAS. THIS MOIST AND UNSTABLE AIRMASS IS AHEAD OF THE SHORT-WAVE. AS A RESULT...HAVE EXTENDED SEVERE THUNDERSTORM WATCH 79 TO THE SOUTHWESTERN PARTS OF SOUTH CENTRAL TEXAS. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS IN ON TRACK. PREV DISCUSSION... /ISSUED 637 PM CDT TUE APR 2 2013/ AVIATION... /00Z TAFS/ STORMY NIGHT ACROSS SOUTH CENTRAL TEXAS AND ACROSS ALL AREA TERMINALS AS A FRONTAL BOUNDARY PUSHES SOUTHWARD. SEVERAL UPPER LEVEL DISTURBANCES ACROSS WEST TEXAS THIS EVENING MOVING NORTHEAST INTO CENTRAL TEXAS OVERNIGHT AND WEDNESDAY WILL KEEP CHANCES OF SHOWERS AND THUNDERSTORMS HIGH THROUGH WEDNESDAY AFTERNOON. MVFR/IFR CONDITIONS WILL PREVAIL FOR MUCH OF THE PERIOD...HOWEVER...LIFR CONDITIONS ARE POSSIBLE DURING THE MORNING HOURS BETWEEN 11Z TO 13Z WITH CIGS DROPPING DOWN TO 400 FT AND VSBYS DOWN TO ONE MILE. WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST BY WEDNESDAY MID AFTERNOON AND EVENING. PREV DISCUSSION... /ISSUED 339 PM CDT TUE APR 2 2013/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... STRONG-SEVERE CONVECTION FIRING ON TWO FRONTS THIS AFTERNOON WITH A SEVERE WATCH ALREADY IN EFFECT FOR ALL BUT THE SRN CWA THRU 11 PM. THE RAPIDLY DEVELOPING STORMS ACROSS THE NERN CWA APPEAR TO BE ASSOCIATED WITH A RETURNING FRONTAL BOUNDARY/WARM AIR ADVECTION AHEAD OF THE SLOW MOVING COLD FRONT IN CENTRAL TX. MEANWHILE ANOTHER AREA OF CONVECTION FIRING OVER WEST TX AHEAD OF THE UPPER SYSTEM OVER THE 4-CORNERS REGION THAT WILL SLOWLY TRACK EASTWARD ACROSS THE TX PANHANDLE AND TOWARD THE RED RIVER. THE COMBINATION OF THESE FEATURES WILL RESULT IN A DEVELOPING ORGANIZED MCS OR SQUALL LINE MOVING IN FROM WEST THIS EVENING...AS THE CONVECTION INCREASES ALONG THE COLD FRONT AND MOVES SEWD INTO THE NWRN CWA LATER THIS EVENING...TRACKING ESEWD INTO THE ERN CWA IN THE EARLY MORNING HOURS. CONTINUING AVERAGE QPF VALUES OF 0.50-1 INCH WEST TO 1-2 INCHES EAST...HOWEVER WILL ADD MENTION OF LOCALLY HEAVY RAIN 3-5 INCHES DUE TO SLOW MOVEMENT OF THE FRONT AND DURATION OF THIS EVENT. NOT ANTICIPATING A FLASH FLOOD WATCH AT THIS POINT WAS FLASH FLOOD GUIDANCE REMAINS FAIRLY HIGH. SHOULD SEE DECREASE IN CONVECTION FROM THE WEST WED MORNING WITH ANOTHER ROUND OF POST FRONTAL SHOWERS WEDNESDAY AFTERNOON/EVENING AS THE UPPER TROUGH...THEN ENDING LATE WEDNESDAY EVENING ON THE BACK SIDE OF THE UPPER TROUGH. LONG TERM (THURSDAY THROUGH TUESDAY)... DRIER-COOLER BREEZY CONDITIONS DEVELOPING BEHIND THE UPPER TROUGH THURSDAY INTO FRIDAY AS AN UPPER RIDGE BUILDS IN FROM THE WEST. MORE WESTERLY OR ZONAL FLOW FOR WEEKEND WILL RESULT IN SLY LOW LEVEL RETURN FLOW...AND THEREFORE MORE CLOUDS AND HUMIDITY FOR THE WEEKEND. COULD SEE A FEW STREAMERS SHOWERS EAST BY SUNDAY MORNING WITH INCREASING CHANCES FOR SHOWERS/STORMS EARLY NEXT WEEK AS THE NEXT UPPER TROUGH DIGS INTO THE INTER MOUNTAIN WEST/NWRN MEXICO AND S TX COMES UNDER THE INFLUENCE OF THE MOIST SWLY FLOW ALOFT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 59 49 71 48 / 100 70 30 - 0 AUSTIN BERGSTROM INTL AIRPORT 63 61 46 70 42 / 100 70 30 - 0 NEW BRAUNFELS MUNI AIRPORT 64 63 47 73 44 / 100 50 20 0 0 BURNET MUNI AIRPORT 60 53 46 69 45 / 100 50 30 - 0 DEL RIO INTL AIRPORT 65 59 49 78 54 / 70 30 10 0 0 GEORGETOWN MUNI AIRPORT 62 56 44 69 44 / 100 70 30 - 0 HONDO MUNI AIRPORT 64 61 47 77 46 / 100 50 10 0 0 SAN MARCOS MUNI AIRPORT 63 61 47 72 45 / 100 50 20 - 0 LA GRANGE - FAYETTE REGIONAL 65 65 50 69 46 / 100 70 30 - 0 SAN ANTONIO INTL AIRPORT 65 62 49 74 48 / 100 50 10 0 0 STINSON MUNI AIRPORT 65 66 50 74 47 / 100 50 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 2, 11:19 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1119 PM CDT TUE APR 2 2013 TXZ171>173-183>194-202>209-217>225-228-040145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 844 PM CDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FOR THE REST OF TONIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. A THREAT OF LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS INCLUDING BOTH SAN ANTIONIO AND AUSTIN METRO AREAS FROM MIDNIGHT TO 5 AM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY ACROSS MOST AREAS IN THE WAKE OF A COLD FRONT WITH WEATHER CONDITIONS IMPROVING FROM WEST TO EAST IN THE AFTERNOON. THEREFORE...NO HAZARDOUS WEATHER IS EXPECTED ACROSS THE AREA FROM WEDNESDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS WILL BE NEEDED TONIGHT AS STORMS AFFECT THE AREA.
In the hours before
Special weather statement, Apr 2, 10:21 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CDT TUE APR 2 2013
TXZ171-172-186>190-203>206-218-219-030400-
BANDERA-BEXAR-BLANCO-BURNET-COMAL-FRIO-GILLESPIE-KENDALL-KERR-LLANO-
MEDINA-UVALDE-ZAVALA-
1021 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...WESTERN COMAL...EASTERN BANDERA...NORTHWESTERN
BEXAR...BLANCO...BURNET...EASTERN UVALDE...MEDINA...LLANO...
SOUTHEASTERN KERR...KENDALL AND GILLESPIE COUNTIES UNTIL 1100 PM
CDT...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAPPEL TO
FREDERICKSBURG TO CAMP VERDE TO 5 MILES NORTHWEST OF D'HANIS TO 8
MILES SOUTHWEST OF BATESVILLE...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BANDERA...
COMFORT...
HONDO...
BUCHANAN DAM...
KINGSLAND...
BOERNE...
ROUND MOUNTAIN...
BURNET...
CASTROVILLE...
MARBLE FALLS...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3102 9793 2962 9858 2882 9912 2888 9978
3051 9906 3051 9897 3073 9898 3091 9891
3093 9843 3095 9846
TIME...MOT...LOC 0321Z 273DEG 32KT 3100 9858 3026 9885
2984 9903 2936 9931 2887 9968Local storm report, Apr 2, 10:37 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/02/2013 E0.25 INCH GILLESPIE TX TRAINED SPOTTER
VERY HEAVY RAIN WITH PEA HAIL
&&
EVENT NUMBER EWX1300245
JPBLocal storm report, Apr 2, 10:46 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/02/2013 M1.00 INCH ZAVALA TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1300246
JPBLocal storm report, Apr 2, 10:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL CARRIZO SPRINGS 28.53N 99.86W
04/02/2013 M0.70 INCH DIMMIT TX PUBLIC
LOTS OF HAIL NOTHING LARGER THAT A DIME
&&
EVENT NUMBER EWX1300247
JPBSpecial weather statement, Apr 2, 10:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 PM CDT TUE APR 2 2013
TXZ171-172-186>191-204>206-219-220-030500-
ATASCOSA-BANDERA-BEXAR-BLANCO-BURNET-COMAL-FRIO-GILLESPIE-HAYS-
KENDALL-KERR-LLANO-MEDINA-
1054 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...FRIO...
WESTERN COMAL...SOUTHEASTERN BANDERA...BEXAR...BLANCO...WESTERN
BURNET...EASTERN MEDINA...EASTERN LLANO...SOUTHEASTERN KERR...
KENDALL...NORTHWESTERN HAYS AND EASTERN GILLESPIE COUNTIES UNTIL
MIDNIGHT CDT...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BABY HEAD TO LLANO
TO STONEWALL TO BOERNE TO CASTROVILLE TO PEARSALL...AND MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CASTROVILLE...
PEARSALL...
KINGSLAND...
DEVINE...
BLANCO...
ROUND MOUNTAIN...
BUCHANAN DAM...
MARBLE FALLS...
SAN ANTONIO...
BURNET...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3097 9808 2982 9826 2873 9876 2877 9940
3017 9888 3090 9874
TIME...MOT...LOC 0353Z 276DEG 16KT 3090 9864 3057 9850
3019 9855 2975 9870 2868 9930Local storm report, Apr 2, 11:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1104 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL BIG WELLS 28.57N 99.57W
04/02/2013 E1.00 INCH DIMMIT TX PUBLIC
&&
EVENT NUMBER EWX1300248
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Special Weather Statement | EWX | Lavaca | 35 min |
| Apr 2, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 59 min |
| Apr 2, 7:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 116 min |
| Apr 2, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 33 min |
| Apr 2, 7:52 PM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 2, 8:03 PM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 2, 8:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick, Val Verde | 46 min |
| Apr 2, 8:54 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Maverick, Real, Uvalde | 66 min |
| Apr 2, 9:53 PM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr, Medina, Uvalde | 52 min |
| Apr 2, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 61 min |
| Apr 2, 10:21 PM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more | 39 min |
| Apr 2, 10:54 PM CDT | Special Weather Statement | EWX | Bexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more | 66 min |
| Apr 2, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 63 min |
| Apr 2, 11:51 PM CDT | Special Weather Statement | EWX | Atascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more | 39 min |
| Apr 3, 12:16 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Gonzales, Guadalupe, Hays and 4 more | 59 min |
| Apr 3, 12:54 AM CDT | Special Weather Statement | EWX | Bastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 66 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 3, 11:15 AM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 3, 11:43 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 47 min |
| Apr 3, 11:57 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 48 min |
| Apr 3, 12:26 PM CDT | Special Weather Statement | EWX | Guadalupe | 34 min |
| Apr 3, 2:08 PM CDT | Special Weather Statement | EWX | Atascosa | 37 min |
| Apr 3, 4:49 PM CDT | Special Weather Statement | EWX | Gonzales, Lavaca | 56 min |
| Apr 3, 4:58 PM CDT | Special Weather Statement | EWX | Atascosa | 62 min |
| Apr 3, 5:52 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 53 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 35 min |
| Apr 3, 6:42 PM CDT | Special Weather Statement | EWX | Gonzales | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.